Metrics

From
The Hyper-Geometric Daehee Numbers and Polynomials by Jin-Woo Park, Seog-Hoon Rim and Jongkyum Kwon Turkish Journal of Analysis and Number Theory. 2013, 1(1), 59-62 doi:10.12691/tjant-1-1-12
Views
13337
Html 12492
Abstract 845
05 December 2013 (publication date) through 02 December 2021 *
19.70 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5812
PDF2628
Epub1130
XML1533
PPT0
Figures286
Tables235
Export: 2684
RIS856
BibTex864
Endnote964
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
7
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com